Does anyone have a problem with bruising like spots or bleeding under the skin on arms. I barely have to scratch or hit arms on something and it happens. It will go away or fade in several days or week but looks so bad. I am geno 1A and biopsy showed F1-F2 several yrs ago so I do not think it is end stage liver disease and that is all I can find on bruising with hep c. Any one with this as well?
Go see a doctor and have them diagnose your problem. Many conditions can cause bruising and bleeding under the skin. Only a doctor will know your full medical history and be able to perform testing. The information you provide is not enough to understand what many be going on.
I agree go to a doctor I had this condition once and the doctor said I needed to take more vitamin C - son of a gun it went away. So get to the docs and get some blood work done and find out why it's happening.
PS If it's been more than 2 or 3 years I'd suggest a biopsy, most people say 5 but lots can happen in 5 years I think.
To Hector the biopsy 2 yrs ago was a liver biopsy, I was talking about the grading of F1-F2. Of course I was just looking for feedback from folks not a diagnosis!
To NYGirl you might have a good point because I thought when I did take vitamin C a few times it got better, they tested my blood not to long ago and said I was short on vitamin D but I do not know if they tested for Vitamin C. I will ask the nurse. Yes I might get a biopsy done again soon. They say my blood work for hep c is good and I had a ultra sound done again and it was normal. I was just wondering if this was a problem with hep c that occurs to some of us. I also have Fibromyalgia that flares up sometimes.
There are certain medications that can cause what you are describing...prednisone is one. If you are on any meds, do a side effect search of them on the net and see if any of them can be contributing to your issue...and, as always, check with your doc. :)
I do not take predisone or anything that would cause that. I take lisinopril for blood pressure only. because of hep c I am very careful about what I take. I am so puzzled by this and it looks so bad. Thks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.